MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY

ROCHE DIAGNOSTICS TINA-QUANT HEMOGLOBIN A1CDX GEN. 3; GLYCOSYLATED HEMOGLOBIN ASSAY
Catalog Number 08056668190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was observed that the sample probe was covered in gel.The mixer adjustment was checked and it was ok.Probes were changed and adjusted.Precision studies were performed but were not acceptable.The rinse station was cleaned and it was determined that it needed adjusting.The wash station was adjusted and after this, recovery was acceptable.The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for three patient samples tested with tina-quant hemoglobin a1cdx gen.3 on a cobas pro c 503 analytical unit.The first sample initially resulted in an hba1c result of 8.4 %.A second sample collected from the patient resulted in an hba1c value of 5.5 %.The first sample was then repeated on (b)(6) 2023, resulting in a value of 5.5 %.The second patient sample initially resulted in an hba1c value of 9.53 % and it repeated as 7.34 %.The third patient sample resulted in the following hba1c values on (b)(6) 2023: 6.39 %, 9.36 %, 7.34 %, 8.19 %, 7.19 %, 6.95 %, 8.64 %, 12.5 %, 9.94 %, 12.2 %, and 7.05 %.
 
Additional Manufacturer Narrative
The alarm trace showed frequent abnormal aspiration alarms.This could indicate a contamination of the probe.A photo of the probe showed contamination.The investigation determined the action of adjusting the wash station resolved the issue.

Brand Name
TINA-QUANT HEMOGLOBIN A1CDX GEN. 3
Common Device Name
GLYCOSYLATED HEMOGLOBIN ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key17808529
Report Number1823260-2023-03085
Device Sequence Number7174685
Product Code LCP
UDI-Device Identifier07613336120927
UDI-Public07613336120927
Combination Product (Y/N)Y
Initial Reporter CountryPK
PMA/510(K) Number
K072714
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number08056668190
Device Lot Number698253
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/01/2023
Supplement Date Received by Manufacturer10/25/2023
Initial Report FDA Received Date09/25/2023
Supplement Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown